Interpolation by polynomial functions of distributive lattices: a generalization of a theorem of R. L. Goodstein

Couceiro, Miguel, Waldhauser, Tamás: Interpolation by polynomial functions of distributive lattices: a generalization of a theorem of R. L. Goodstein.
ALGEBRA UNIVERSALIS, 69. pp. 287-299. ISSN 0002-5240 (2013)

[img]
Preview
Text
2013_3.pdf - Accepted Version

Download (316kB) | Preview
Item Type: Article
Journal or Publication Title: ALGEBRA UNIVERSALIS
Date: 2013
Volume: 69
Page Range: pp. 287-299
ISSN: 0002-5240
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2270203
DOI id: https://doi.org/10.1007/s00012-013-0231-6
Date Deposited: 2019. Nov. 08. 09:31
Last Modified: 2019. Nov. 08. 09:31
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/17326
Web of Science® Times Cited: 5 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year